# SDR 98ZZZX3092

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417AL
- Make and model: Bell 407
- Aircraft serial: 53054
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 406040340101
- Condition: Cracked
- Location: T/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

25 HOUR AD 97-234-17 PTS A, B, AND E.  BOTH DISC PACKS HAD NR 1 DISC CRACKED.  NR 1 DISC PER DISC PACK CRACKED, NR 4 AND N4 7 T/R DRIVE SHAFT.
